# SDR DL76G081812

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 46,920 hours, 6,787 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 141T992124
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT NLG TRUNNION FITTING WITH LOOSE BUSHING AND CORRODED IN BRE.   OVERESIZED BORE AND INSTALLED OVERSIZED BUSHING.
